# SDR 2006FA0000298

- Difficulty date: August 22, 2005
- Submitted: March 27, 2006
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN712ACA
- Part serial: 1484110
- Condition: Cracked
- Location: Engine
- Part time: 670 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDERS CRACKED AT 670 HOURS.  (K)
